MAUDE Adverse Event Report: AV-TEMECULA-CT SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM

AV-TEMECULA-CT SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM
Catalog Number S-55-120-120-P6
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Date of event: estimate.Evaluation summary: visual inspections were performed on the returned device.The tip detachment was confirmed.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history of the reported lot revealed no other incidents.The investigation was unable to determine a cause for the reported tip detachment.It may be possible that during the attempt to load the backload the guide wire, the tip and guide wire were not properly aligned causing the noted damage and separation of the tip; however, this could not be confirmed.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that during preparation of the 5.5x120 mm supera self-expanding stent system (sess) the tip separated.The device was not used and there was no patient involvement.A new supera sess was used to complete the procedure.There was no clinically significant delay in the procedure.No additional information was provided.

Brand Name
SUPERA SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8158255
Report Number2024168-2018-09627
Device Sequence Number19245732
Product Code NIP
UDI-Device Identifier08717648226144
UDI-Public08717648226144
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P120020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2019
Device Catalogue NumberS-55-120-120-P6
Device Lot Number8011061
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2018
Initial Report FDA Received Date12/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1